MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERCISE PC; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION VERCISE PC; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-1140-S
Medical Device Problem Codes Battery Problem (2885); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this deep brain stimulation (dbs) system was replaced due to an unknown reason.The location of the devices is unknown.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: dbs-ipg-pc, upn: m365db1140s0, model: db-1140-s, serial: (b)(6), batch: 630461.
 
Additional Manufacturer Narrative
Supplemental submitted to include additional information received from boston scientific sales representative that changed fields b5 and f10.Additional suspect medical device components involved in the event: product family: dbs-ipg-pc, upn: m365db1140s0, model: db-1140-s, serial: (b)(6), batch: 630461.
 
Event or Problem Description
It was reported that this deep brain stimulation (dbs) system was replaced due to device reaching end of life.The patient is doing great post-operatively.Device will not return as hospital kept it due facility policy and plasma blade was used.

Brand Name
VERCISE PC
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key20083184
Report Number3006630150-2024-05668
Device Sequence Number20755189
Product Code NHL
UDI-Device Identifier08714729984467
UDI-Public08714729984467
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/08/2021
Device Model NumberDB-1140-S
Device Catalogue NumberDB-1140-S
Device Lot Number630461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date09/24/2024
Date Device Manufactured01/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown